MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. THERAKAIR VISIO; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. THERAKAIR VISIO; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number M8259978
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation to establish the root cause of the event is ongoing.Results will be provided in the final report.Udi number (b)(4).The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
Arjo became aware of the event involving therakair visio pump.The customer informed that the power cord was damaged and the huge spark was observed.The arjo service technician inspected the device and found that the cable was cut and the internal wires were exposed.The photographic evidence provided confirms malfunction and shows burning marks on the cable.The faulty part was replaced.The mattress was used for patient treatment when the malfunction occurred.No injury was claimed.
 
Additional Manufacturer Narrative
We were informed that the power cable was run over by a bed frame.The instruction for use (340750-ah rev f 06/2019) for therakair visio mattress replacement system instructs: "the power cable should be positioned to avoid a tripping hazard and/or damage to the cable.Arjo recommends placing the cable under the bed frame and attaching it to a mains wall socket by the head of the bed.The system should never be operated with a worn or damaged power cable.Should the power cable be found to be worn or damaged, contact arjo or an arjo-authorized representative for a replacement." the exact root cause of the malfunction was decided to be unintentional user error.The power cable of the pump was damaged; therefore, the arjo device did not meet the specification.The complaint was assessed as reportable due to the allegation that a spark was coming from the damaged power cord of the pump.The pump was in use by the patient when the problem occurred.No injury was sustained.Udi number: (b)(4).The device is distributed outside the us and no gudid information exists.

Brand Name
THERAKAIR VISIO
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21705370
Report Number3005619970-2025-00009
Device Sequence Number17314099
Product Code FNM
UDI-Device Identifier05055982784139
UDI-Public(01)05055982784139(11)231023
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM8259978
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown